RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 201, Number 4  


An algorithm for linearizing convex extremal problems
E. S. Gorskaya
3
On the rate of convergence in von Neumann's ergodic theorem with continuous time
A. G. Kachurovskii, A. V. Reshetenko
25
Framed Morse functions on surfaces
E. A. Kudryavtseva, D. A. Permyakov
33
An example of multiple gaps in the spectrum of a periodic waveguide
S. A. Nazarov
99
A nonlinear integral equation of Hammerstein type with a noncompact operator
A. Kh. Khachatryan, Kh. A. Khachatryan
125
The existence of panchromatic colourings for uniform hypergraphs
D. A. Shabanov
137
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019